# SDR REXA2015013000167

- Difficulty date: January 30, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 22,350 hours, 19,818 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Noisy
- Location: Service Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD SQUEAL FROM SERVICE DOOR IN FLIGHT, ALL PRESS INDICATIONS NORMAL & SQUEAL WENT AWAY AT DP OF 7.1.  PERFORMED VISUAL INSPECTION OF SERVICE DOOR SEAL IAW AMM 52-41-07, NO DEFECTS NOTED.  PERFORMED OPERATIONS TEST OF CABIN PRESSURIZATION SYS IAW AMM 21-31-00, NO LEAKS NOTED.  ACFT OK FOR SERVICE.
